Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Will there be any side effect of tab dysmen taken during periods in future ?

hi I am 33 yr,unmarried,and every month whenever i m having periods , i used to take Tab Dysmen for first 2 days. I have been taking this medicine for a long time , till now no probs, but in future is there any side effect?
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  1426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Dysmen medicine is NSAID pain killer. It can have very severe adverse effects if taken high dose or long time like stomach ulcer and gastritis and also kidney damage. Better to get examined by Doctor to find out why there is so much pain on menses. Maybe fibroid, endometriosis which can be treated properly by different medicines. Don't delay. Get checked up, get scan if necessary and get treated for the cause of the pain more than taking pain killer always.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor